# SDR SWIA202163477

- Difficulty date: September 7, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA24249-670-53-21-582 794SK OPM26-DTI - LAND 27 FOR PAX DOOR HINGE HAS GOUGE FROM ROLL PIN. REWORKED GOUGE REF REO 670-53-21-582 TYPE IV REV B. PERFORM DVI PER NDT MANUAL REF INSP ALL LUGS PER NDTM PART 1, CHAP. 51-20-009 FOR CRACK IN LUG OR LUG FAILURE, PART NUMBER:   - , SERIAL NUMBER: 10298, POSITION:      (C-CHECK RO 1/7/2022)    COMPLIED WITH SCHEDULED MAINTENANCE CODE: RA24249-670-53-21-582 794SK OPM26-DTI - PERFORM DVI PER NDT MANUAL REF INSP ALL LUGS PER NDTM PART 1, CHAP. 51-20-009 FOR CRACK IN LUG OR LUG FAILURE, PART NUMBER:   - , SERIAL NUMBER: 10298, POSITION: ONLY. / DAMAGE NOTED ON LAND 27.  REMOVED DAMAGE FROM LAND 27 ON PAX DOOR HINGE FUSELAGE SIDE REF CRJ700 SRM 51-12-00-001-001-A01. FOUND TO BE IN LIIMTS AND COMPLIED WITH ALL STEPS OF REO 670-53-21-582 REV-F, DATED 2017-08-02.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
